# SDR AU970550

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PUMP FAULTY - AD/LYC/81 AMDT3 HAD NOT BEEN COMPLIED WITH - SINTERED IRON IMPELLER STILL FITTED
